# SDR QMLDMG2013

- Difficulty date: April 21, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N135DU
- Make and model: Urocop EC135T2
- Aircraft serial: 0554
- Aircraft time: 1,550 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 7052A3652017
- Condition: Leaking
- Location: T/R Gearbox
- Part time: 1,550 hours
- Component: Gearbox
- Component part number: L652A0101051
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER A MX FLIGHT, FOUND THE TAIL ROTOR GEARBOX LEAKING OIL.  AFTER FURTHER INVESTIGATION FOUND THE GEAR BOX OUTPUT SEAL INNER SPRING BROKEN AND PIECES OF THE SEAL MISSING.  REPLACING THE TAIL ROTOR GEAR BOX.
